zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A boundary integral equation for conformal mapping of bounded multiply connected regions. (English) Zbl 1159.30007
Summary: A boundary integral method is presented for constructing approximations to the mapping functions of bounded multiply connected regions to the standard canonical slit domains given by Z. Nehari [“Conformal Mapping”, (International Series in Pure and Applied Mathematics) New York-Toronto- London: McGraw-Hill Book Company, Inc. VIII, 396 p. (1952; Zbl 0048.31503)]. The method is based on expressing the mapping function in terms of the solution of a Riemann-Hilbert problem which can be solved by a uniquely solvable boundary integral equation with the generalized Neumann kernel. Three numerical examples are presented to show the effectiveness of the present method.

MSC:
30C30Numerical methods in conformal mapping theory
30E25Boundary value problems, complex analysis
45B05Fredholm integral equations
References:
[1]K. E. Atkinson, The Numerical Solution of Integral Equations of the Second Kind, Cambridge University Press, Cambridge, 1997.
[2]S. Bergman, The Kernel Function and Conformal Mapping, American Mathematical Society, Providence, 1970.
[3]S. Ellacott, On the approximate conformal mapping of multiply connected domains, Numer. Math. 33 (1979), 437–446. · Zbl 0402.30007 · doi:10.1007/BF01399325
[4]D. Gaier, Konstruktive Methoden der konformen Abbildung, Springer, Berlin, 1964.
[5]P. Henrici, Applied and Computational Complex Analysis, Vol. 3, John Wiley, New York, 1986.
[6]C. A. Kokkinos, A unified orthonormalization method for the approximate conformal mapping of simply and multiply connected domains, in: N. Papamichael, St. Ruscheweyh and E. B. Saff (eds.), Computational Methods and Function Theory 1997, Ser. Approx. Decompos., World Sci. Publishing, River Edge, NJ, 1999, 327–344.
[7]C.A. Kokkinos, N. Papamichael and A. B. Sideridis, An orthonormalization method for the approximate conformal mapping of multiply connected domains, IMA J. Numer. Anal. 10 (1990), 343–359. · Zbl 0703.30005 · doi:10.1093/imanum/10.3.343
[8]P. K. Kythe, Computational Conformal Mapping, Birkhäuser, Boston, 1998.
[9]A. Mayo, Rapid methods for the conformal mapping of multiply connected regions, J. Comp. Appl. Math. 14 (1986), 143–153. · Zbl 0586.30009 · doi:10.1016/0377-0427(86)90135-4
[10]A. H. M. Murid and M. M. S. Nasser, Eigenproblem of the generalized Neumann kernel, Bull. Malaysia. Math. Sci. Soc. second series 26 (2003), 13–33.
[11]Z. Nehari, Conformal Mapping, Dover Publications, Inc, New York, 1952.
[12]L. Reichel, A fast method for solving certain integral equations of the first kind with application to conformal mapping, J. Comp. Appl. Math. 14 (1986), 125–142. · Zbl 0587.30007 · doi:10.1016/0377-0427(86)90134-2
[13]P.N. Swarztrauber, On the numerical solution of the Dirichlet problem for a region of general shape, SIAM J. Numer. Anal. 9 (1972), 300–306. · Zbl 0257.65083 · doi:10.1137/0709029
[14]R. Wegmann, Fast conformal mapping of multiply connected regions, J. Comp. Appl. Math. 130 (2001), 119–138. · Zbl 1058.30032 · doi:10.1016/S0377-0427(99)00387-8
[15]R. Wegmann, A. H. M. Murid and M. M. S. Nasser, The Riemann-Hilbert problem and the generalized Neumann kernel, J. Comp. Appl. Math. 182 (2005), 388–415. · Zbl 1070.30017 · doi:10.1016/j.cam.2004.12.019
[16]R. Wegmann and M. M. S. Nasser, The Riemann-Hilbert problem and the generalized Neumann kernel on multiply connected regions, J. Comp. Appl. Math. 214 (2008), 36–57. · Zbl 1157.45303 · doi:10.1016/j.cam.2007.01.021
[17]G. C. Wen, Conformal Mapping and Boundary Value Problems, English translation of Chinese edition 1984, American Mathematical Society, Providence, 1992.